MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL DUAL STOPCOCK SHEATH 1.9MM, 30DEG, 60MM (STORZ STYLE); RIGID ENDOSCOPE SHEATH

MEDOS INTERNATIONAL SARL DUAL STOPCOCK SHEATH 1.9MM, 30DEG, 60MM (STORZ STYLE); RIGID ENDOSCOPE SHEATH
Model Number 242562
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Additional narrative: udi: (b)(4).Reporter is a j&j sales representative.The device manufacture date is currently unavailable.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported by the sales rep that during a laparoscopy procedure on (b)(6) 2022, it was observed that the single stopcock sheath 1.9mm, 30deg, 60mm (storz style) device was broken.Another like device was used to complete the procedure with a minute delay.There were no adverse patient consequences reported.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary: the product was returned and evaluated.Visual observations revealed that the distal part of the shaft was deformed and one of the connection sides with the lock of the sheath appeared to be broken.As a potential cause cannot be associated to manufacturing, therefore a manufacturing record evaluation is not required.Based on the visual inspection of the device, this complaint can be confirmed.The damage to the sheath tip looks like typical wear from interfering with a blade or burr while in the joint space over time.The possible root cause for the reported failure can be related when the device might have been dropped or device was tapped against a hard surface accidentally, as well as rough use by the user.As per ifu, do not use a damaged or defective endoscope.Inspect the endoscope prior to each examination or procedure and before sterilization based on the instructions in this document; it is important to check the shaft for bending, scratches, dents, corrosion, pitting, or other surface irregularities.Do not hold the endoscope by its shaft; this may cause damage and do not bend the endoscope or subject the endoscope to impact.At this point in time, no corrective action is required, and no further action is warranted.However, in depuy synthes mitek, additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post market surveillance.
 
Event or Problem Description
Dual stopcock sheath 1.9mm, 30deg, 60mm (storz style).
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H4: the expiration date and device manufacture date were reported as unknown on the initial report; and have been updated accordingly.D4: the brand name, common device name, procode, catalog and udi have been updated to reflect the correct information.Udi: (b)(4).
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.The actual device has been returned and is currently pending evaluation.Once reliability engineering evaluates the device, a supplemental medwatch report will be sent accordingly.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.D4: please note that the serial number was documented as (b)(6) in the initial medwatch report.The correct serial number (b)(6) has been received and entered in section d4 of this medwatch report.The unique identifier (udi) has been updated accordingly.Udi: (b)(4).

Brand Name
DUAL STOPCOCK SHEATH 1.9MM, 30DEG, 60MM (STORZ STYLE)
Common Device Name
RIGID ENDOSCOPE SHEATH
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle CH-24 00
SZ  CH-2400
Manufacturer (Section G)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle CH-24 00
SZ   CH-2400
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key15215920
Report Number1221934-2022-02475
Device Sequence Number17401911
Product Code NBH
UDI-Device Identifier10886705028221
UDI-Public10886705028221
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number242562
Device Catalogue Number242524
Device Lot Number8001696
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2022
Supplement Date Received by Manufacturer08/08/2022
09/14/2022
09/18/2022
Initial Report FDA Received Date08/12/2022
Supplement Report FDA Received Date08/18/2022
09/15/2022
09/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/20/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown